# SDR HKGA201910108012

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 38-40
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, CENTER LONGITUDINAL FLOOR BEAM UPPER SURFACE HAS AREAS OF CORROSION AND MISSING SURFACE PROTECTION FR 38-40. MIN REMAINING THICKNESS NOTED ON FWD FLOOR BEAM UPPER SURFACE FOUND TO BE .038" (REF EMB NDI 51-00-04 REV 3). PERFORMED MATCH DRILL OF LONGITUDINAL FLOOR BEAM UPPER SILL (IAW EMB120 SRM 51-25-00). INSTALLED NEW FLOOR BEAM UPPER SILL AND NUT PLATES (PER EMB120 SRM 51-40-02 REV 58).
